# SDR AALA202201056123

- Difficulty date: January 3, 2022
- Submitted: January 5, 2022
- Operation: Air carrier
- Aircraft: N829AW
- Make and model: Airbus A319-132
- Aircraft serial: 1563
- Aircraft time: 61,147 hours, 27,739 cycles
- System (JASC): 3244 · Tire
- Part: None
- Condition: None
- Stage of operation: LD
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: ON LANDING #1 TIRE BLEW RESULTING IN DAMAGE TO MULTIPLE AIRCRAFT STRUCTURES . **SUPPLEMENTAL REPORT WILL BE SUBMITTED** (OPEN)
